Shrinkage Estimators of the Reliability Characteristics of a Family of Lifetime Distributions
Ajit Chaturvedi () and
Shruti Nandchahal ()
Additional contact information
Ajit Chaturvedi: University of Delhi - India
Shruti Nandchahal: University of Delhi - India
Statistica, 2016, vol. 76, issue 1, 57-82
Abstract:
A family of distributions is considered, which covers many lifetime distributions as specific cases. Two measures of reliability are considered, R(t) = P(X>t) and P = P(X>Y). Shrinkage estimators are considered for the powers of parameter, R(t) and 'P' under type I and type II censorings. Simulation study is conducted to judge the performance of estimators.
Keywords: Family of lifetime distributions; shrinkage estimation; type I and type II censorings; p-value (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:76:y:2016:i:1:p:57-82
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().